Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have extreme brain fog with blurred vision. I have a brown spot in each eye

.I don t know how to begin..... I guess from the beginning. Up until 3 months ago I have been fine.. besides having sleep problems for the last two years. I had been taking tylenol pm. And advil pm to sleep. Twords the end of last year I started experiancing these attachs of dizziness and heart palipatations along with trouble breathing. I figured they were anxiety attachs , at least that s what a friend suggested. Well new years eve I had a lot to drink and woke up the following morning with a horrible hangover and took 4 extra strength regular advil. I started throwing up and diarrea with seveR stomach pains...I was rushed to hospital, with feelings of vertigo feelings also. They kept me for a week giving me morphine for a week before scoping me and finding I had gastoperesis, acute gastrites, and an ulcer. They started me on pepsid, and a few other meds that I can t recall along with xanax. They released me after two weeks with a perscription for pepsid and 30 xanax. After 10 days of the xanax I was out. I have been tweaking every sincethe 25th of jan. In and out of emergency rooms. I wake with the shakes everytime I wake from sleeping. My head is always off and on foggy. My eyesight is getting worse. I have a brown spot in each eye. I get the tremors. Night sweats and hot flashes. Loosing tons of weight.gums are bleeding. Heart palipatations. Emotional...highly....I have thought that I am dieing. No energy.
Asked On : Sun, 13 Feb 2011
Answers:  2 Views:  351
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi well come to HCM
Looking to your complain you need psychiatrst as well physician help.There is no point
in making guess work for possibilitis.Your complain does not give any kind of corelation
with each other
Thanks good luck
Answered: Fri, 12 Aug 2011
I find this answer helpful
  User's Response
Look into mercury have all the symptoms...I hope you have figured something out as your posting was a long time you have any metal or silver fillings in your mouth ? Check it out but do not expect help from your regular doctor or dentist because they do not believe that some people are so sensitive that it can cause all these symptoms and literally..
Answered: Tue, 4 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor